Academic
Publications
Rash induced by anti-tumor necrosis factor agents in an adolescent with Crohn's disease

Rash induced by anti-tumor necrosis factor agents in an adolescent with Crohn's disease,10.1038/nrgastro.2010.7,Nature Reviews Gastroenterology & Hepa

Rash induced by anti-tumor necrosis factor agents in an adolescent with Crohn's disease  
BibTex | RIS | RefWorks Download
Background. A 17-year-old white male with Crohn's disease who was receiving maintenance infusions of the anti-tumor necrosis factor (TNF) agent, infliximab, presented with a new-onset psoriasiform skin rash. The rash was not responsive to topical or oral corticosteroids and worsened after infliximab infusions and after subsequent administration of a second anti-TNF drug, adalimumab.Investigations. Full medical history and physical examination, including assessment of the morphology of rash and the temporal correlation with administration of anti-TNF agents.Diagnosis. Anti-TNF-agent induced psoriasiform skin rash.Management. Discontinuation of anti-TNF therapy. The patient opted to have his gastrointestinal symptoms treated with oral mesalazine and metronidazole.
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.